MAUDE Adverse Event Report: MEDTRONIC MINIMED TRANSMITTER MMT-7763NA XMTR US; SENSOR, GLUCOSE, INVASIVE

MEDTRONIC MINIMED TRANSMITTER MMT-7763NA XMTR US; SENSOR, GLUCOSE, INVASIVE
Model Number MMT-7763NA
Health Effect - Clinical Code Death (1802)
Date of Event 05/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
It was reported that the customer passed away at home.The cause of death was unknown.The caller stated that the customer had no illnesses that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of death.The customer was wearing the insulin pump at the time of death.The customer was using sensors.The caller did not have further information about the customer's passing.The caller agreed to return the insulin pump for analysis.

Brand Name
TRANSMITTER MMT-7763NA XMTR US
Common Device Name
SENSOR, GLUCOSE, INVASIVE
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7592442
Report Number2032227-2018-05194
Device Sequence Number167493
Product Code MDS
UDI-Device Identifier00643169864672
UDI-Public(01)00643169864672
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-7763NA
Device Catalogue NumberMMT-7763NA
Device Lot NumberA000386936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient Weight260